Michigan Mathematical Journal

Logarithmic Comparison with Smooth Boundary Divisor in Mixed Hodge Modules

Chuanhao Wei

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J., Volume 69, Issue 1 (2020), 201-223.

Received: 2 April 2018
Revised: 1 February 2019
First available in Project Euclid: 21 November 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture
Secondary: 14D06: Fibrations, degenerations 14D07: Variation of Hodge structures [See also 32G20]


Wei, Chuanhao. Logarithmic Comparison with Smooth Boundary Divisor in Mixed Hodge Modules. Michigan Math. J. 69 (2020), no. 1, 201--223. doi:10.1307/mmj/1574326883. https://projecteuclid.org/euclid.mmj/1574326883

Export citation


  • [Cal99] F. J. Calderón-Moreno, Logarithmic differential operators and logarithmic de Rham complexes relative to a free divisor, Ann. Sci. Éc. Norm. Supér. (4) 32 (1999), no. 5, 701–714.
  • [Fuj17] O. Fujino, On subadditivity of the logarithmic Kodaira dimension, J. Math. Soc. Japan 69 (2017), no. 4, 1565–1581.
  • [Moc15] T. Mochizuki, Mixed twistor $\mathscr{D}$-modules, Lecture Notes in Math., 2125, Springer, Cham, 2015.
  • [PS13] M. Popa and C. Schnell, Generic vanishing theory via mixed Hodge modules, Forum Math. Sigma 1 (2013), e1.
  • [PS14] M. Popa and C. Schnell, Kodaira dimension and zeros of holomorphic one-forms, Ann. of Math. (2) 179 (2014), no. 3, 1109–1120.
  • [PS17] M. Popa and C. Schnell, Viehweg’s hyperbolicity conjecture for families with maximal variation, Invent. Math. 208 (2017), no. 3, 677–713.
  • [SS16] C. Sabbah and C. Schnell, The MHM project, 2016.
  • [Sai88] M. Saito, Modules de Hodge polarisables, Publ. Res. Inst. Math. Sci. 24 (1988), no. 6, 849–995.
  • [Sai90] M. Saito, Mixed Hodge modules, Publ. Res. Inst. Math. Sci. 26 (1990), no. 2, 221–333.
  • [Wei17] C. Wei, Logarithmic Kodaira dimension and zeros of holomorphic log-one-forms, preprint, 2017.
  • [Wu16] L. Wu, Multi-indexed Deligne extensions and multiplier subsheaves, preprint, 2016.